Digit patterns and the formal additive group

Greg W. Anderson

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove an elementary result concerning the relationship between the multiplicative groups of the coordinate and endomorphism rings of the formal additive group over a field of characteristic p > 0. Both statement and proof of the main result involve the combinatorics of base p representations of positive integers in a striking way.

Original languageEnglish (US)
Pages (from-to)125-139
Number of pages15
JournalIsrael Journal of Mathematics
StatePublished - Oct 2007


Dive into the research topics of 'Digit patterns and the formal additive group'. Together they form a unique fingerprint.

Cite this